Pacific Journal of Mathematics

On the reflection of harmonic functions and of solutions of the wave equation.

Vladimir Filippenko

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 883-893.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033985

Mathematical Reviews number (MathSciNet)
MR0170105

Zentralblatt MATH identifier
0135.31704

Subjects
Primary: 35.76
Secondary: 31.00

Citation

Filippenko, Vladimir. On the reflection of harmonic functions and of solutions of the wave equation. Pacific J. Math. 14 (1964), no. 3, 883--893. https://projecteuclid.org/euclid.pjm/1103033985


Export citation

References

  • [1] L. Garding, Solution directe du probleme de Cauchy pours les equations hyperboliques, Colloques internationaux du Centre National de la Recherche Scientifique, LXXI, Nancy, 1956.
  • [2] E. Hopf, Uber den funktionalen, insbesondere den analytischen Charakter der Ls- ungen elliptischer Differential-gleichungen zweiter Ordnung, Math. Zeitschrift 34 (1932), 194-233.
  • [3] H. Lewy, A note on harmonic functions and a hydrodynamical application, Proc. Amer. Math. Soc, 3, no. 1, (1952).